Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

CT scan shows adrenal hypertrophy, perfusion anomaly in liver. Thoughts?

Hello, I have just had a CT-Angio for related vascular issues but it also revealed that my adrenal is hypertrophy and my liver has a heterogeneous appearance with a geographic area of decreased attenuation involving the posterior segment of the right lobe. Possibly related to perfusion anomaly. What are your thoughts on this? Kathleen
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pathologist and Microbiologist 's  Response
Hello Kathleen
Thanks for posting your query on HCM
Since your CT scan reveals adrenal hypertrophy, I would suggest you to get the blood levels of cortisol done.
The area of decreased attenuation in liver may be possibly due to decreased blood supply to that area as youy mentioned that you are suffering from some vascular problem

thanks and take care
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor